# SDR C2XA11CL211

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 25,326 hours, 13,652 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 9939017
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A PITCH TRIM BACK-UP FAIL MESSAGE IN FLIGHT. THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE BACK-UP PITCH TRIM SWITCH.OPERATIONAL CHECKS WERE GOOD.
